9 September 2020
Following recent publication of the REMAP-CAP trial for hydrocortisone and a meta-analysis of corticosteroids, the World Health Organization (WHO) has recently issued new interim guidance recommending the use of systemic corticosteroids in severe and critical COVID-19 disease.
3 August 2020
Russell has heard from many members with concerns for at-risk and vulnerable children in this period, and we're now seeking your insights. He also welcomes the UK government's recent announcement about obesity and junk food advertising, but we need to understand how people's lives are and see the de...
1 August 2020
We look ahead to plans for digital growth charts, which will be available to parents and carers in 2021.
24 July 2020
We respond to the government's announcement of this year's flu vaccination programme, which includes Year 7 for the first time.
7 July 2020
Dr Karen Street, Assistant Officer for Mental Health and Wellbeing, responds to a new BMA report which considers the impact of COVID-19 on mental health.
26 June 2020
Ranitidine products (Brand names including Zantac®) were voluntarily withdrawn by manufacturers in October 2019, because of fears that they may contain low levels of an impurity called NMDA.
16 June 2020
Changes have been made to our Child Protection Companion's chapter 9, ''Recognition of physical abuse' to accommodate suggested amendments by the British Paediatric and Adolescent Bone Group on the timing of blood investigations for fractures.
6 April 2020
Growing up overweight or obese is a pervasive and—importantly—preventable disadvantage. It worsens physical and mental health and reduces social and economic success. It can trap people in a cycle of sedentary activity, overeating, and escalating weight. This leads to poor wellbeing and, ultimately,...
25 March 2020
Once again, the State of Child Health report presents a comprehensive picture—and a sobering set of facts. But we must remember that we can only tell the story when we have the right data to do so.
17 March 2020
The RCPCH/NPPG Medicines Committee has recently been informed of a severe adverse reaction in a six-month old child with anisocoria who had been administered apraclonidine 1% to help exclude Horner syndrome.